# SDR EIA2005170

- Difficulty date: October 11, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,257 hours, 20,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE LBL 55 FLOOR PANEL ATT HOLE CRACKED RUNNING FWD APPROX .125 INCH AND AFT APPROX .0625 INCH LONG.  DEFECTIVE FLOORBEAM UPPER CHORD REPAIRED AS PER SB 747-53A2431 FIG 9 (HORIZONTAL AFT FLANGE LBL 55).
